S. Akiyama, C. Frougny, and J. Sakarovitch, Powers of rationals modulo 1 and rational base number systems, Israel Journal of Mathematics, vol.15, issue.1, pp.53-91, 2008.
DOI : 10.1007/s11856-008-1056-4

URL : https://hal.archives-ouvertes.fr/hal-00159696

J. Allouche and J. Shallit, Automatic Sequences, 2003.
DOI : 10.1017/cbo9780511546563

G. E. Andrews, Congruence properties of the m-ary partition function, Journal of Number Theory, vol.3, issue.1, pp.104-110, 1971.
DOI : 10.1016/0022-314X(71)90051-5

A. Barvinok and J. E. Pommersheim, An algorithmic theory of lattice points in polyhedra In New perspectives in algebraic combinatorics, pp.91-147, 1999.

V. Berthé, Autour du système de numération d'Ostrowski, Bulletin of the Belgian Mathematical Society, vol.8, pp.209-239, 2001.

V. Berthé, N. Chekhova, and S. Ferenczi, Covering numbers: Arithmetics and dynamics for rotations and interval exchanges, Journal d'Analyse Math??matique, vol.106, issue.5, pp.1-31, 1999.
DOI : 10.1007/BF02788235

V. Berthé and L. Imbert, On converting numbers to the double-base number system, Advanced Signal Processing Algorithms, pp.70-78, 2004.

J. W. Cassels, An Introduction to Diophantine Approximation, 1957.

E. W. Dijkstra, Hamming's exercise in SASL. Originally a privately-circulated handwitten note, 1981.

V. Dimitrov, L. Imbert, and P. K. Mishra, Efficient and Secure Elliptic Curve Point Multiplication Using Double-Base Chains, Advances in Cryptology, ASIACRYPT'05, pp.59-78, 2005.
DOI : 10.1007/11593447_4

URL : https://hal.archives-ouvertes.fr/lirmm-00106638

V. Dimitrov, L. Imbert, and P. K. Mishra, The double-base number system and its application to elliptic curve cryptography, Mathematics of Computation, vol.77, issue.262, pp.1075-1104, 2008.
DOI : 10.1090/S0025-5718-07-02048-0

URL : https://hal.archives-ouvertes.fr/lirmm-00341742

V. Dimitrov, G. A. Jullien, and W. C. Miller, An algorithm for modular exponentiation, Information Processing Letters, vol.66, issue.3, pp.155-159, 1998.
DOI : 10.1016/S0020-0190(98)00044-1

V. Dimitrov, G. A. Jullien, and W. C. Miller, Theory and applications of the double-base number system, IEEE Transactions on Computers, vol.48, issue.10, pp.1098-1106, 1999.
DOI : 10.1109/12.805158

C. Doche and L. Imbert, Extended Double-Base Number System with Applications to Elliptic Curve Cryptography, Progress in Cryptology, INDOCRYPT'06, pp.335-348, 2006.
DOI : 10.1007/11941378_24

URL : https://hal.archives-ouvertes.fr/lirmm-00125442

S. Ito, Some Skew Product Transformations Associated with Continued Fractions and Their Invariant Measures, Tokyo Journal of Mathematics, vol.09, issue.1, pp.115-133, 1986.
DOI : 10.3836/tjm/1270150981

S. Ito and H. Nakada, Approximations of real numbers by the sequence {n??} and their metrical theory, Acta Mathematica Hungarica, vol.37, issue.1-2, pp.91-100, 1988.
DOI : 10.1007/BF01952484

V. Lefèvre, An Algorithm that Computes a Lower Bound on the Distance Between a Segment and ???2, 1997.
DOI : 10.1007/978-94-017-1247-7_16

V. Lefèvre, New Results on the Distance between a Segment and Z??. Application to the Exact Rounding, 17th IEEE Symposium on Computer Arithmetic (ARITH'05), pp.68-75, 2005.
DOI : 10.1109/ARITH.2005.32

V. A. Ostrowski, Bemerkungen zur Theorie der Diophantischen Approximationen, Abhandlungen aus dem Mathematischen Seminar der Universit??t Hamburg, vol.1, issue.1, pp.77-98, 1922.
DOI : 10.1007/BF02940581

M. Quercia, Calcul du n-´ eme entier de Hamming, 1999.

N. B. Slater, Gaps and steps for the sequence n?? mod 1, Mathematical Proceedings of the Cambridge Philosophical Society, vol.46, issue.04, pp.1115-1123, 1967.
DOI : 10.1007/BF02020329

V. T. Sós, On the theory of diophantine approximations. I1 (on a problem of A. Ostrowski), Acta Mathematica Academiae Scientiarum Hungaricae, vol.127, issue.2, pp.461-472, 1957.
DOI : 10.1007/BF02020329

V. T. Sós, On the theory of diophantine approximations. II (inhomogeneous problems), Acta Mathematica Academiae Scientiarum Hungaricae, vol.8, issue.2, pp.229-241, 1958.
DOI : 10.1007/BF02023874

V. T. Sós, On a problem of Hartman about normal forms, Colloquium Mathematicum, vol.7, pp.155-160, 1960.

R. Tijdeman, On the maximal distance between integers composed of small primes, Compositio Mathematica, vol.28, pp.159-162, 1974.

R. Tijdeman, Some applications of Diophantine approximation, Surveys in Number Theory: Papers from the millennial conference on number theory, pp.261-284, 2000.

E. Zeckendorf, Représentation des nombres naturels par une somme de nombres de Fibonacci ou de nombres de Lucas, Fibonacci Quarterly, vol.10, pp.179-182, 1972.